Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Operation in Banach spaces


Author: Mahlon M. Day
Journal: Trans. Amer. Math. Soc. 51 (1942), 583-608
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006613-1
MathSciNet review: 0006613
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu, Weak topologies in normed linear spaces, Annals of Mathematics, (2), vol. 41 (1940), pp. 252-267. MR 0001455 (1:241e)
  • [2] P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935.
  • [3] S. Banach, Théorie des Opérations Linéares, Warsaw, 1932.
  • [4] G. Birkhoff, Integration of functions with values in a Banach space, these Transactions, vol. 38 (1935), pp. 357-378. MR 1501815
  • [5] -, Moore-Smith convergence in general topology, Annals of Mathematics, (2), vol. 38 (1937), pp. 39-56. MR 1503323
  • [6] S. Bochner, Integration von Funktionen, deren Werte die Elemente eines Vektorraumes sind, Fundamenta Mathematicae, vol. 20 (1933), pp. 262-276.
  • [7] S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Annals of Mathematics, (2), vol. 39 (1938), pp. 913-944. MR 1503445
  • [8] M. M. Day, Regularity of function-to-function transformations, Bulletin of the American Mathematical Society, vol. 45 (1939), pp. 296-303. MR 1563970
  • [9] -, Reflexive Banach spaces not isomorphic to uniformly convex spaces, Bulletin of the American Mathematical Society, vol. 47 (1941), pp. 313-317. MR 0003446 (2:221b)
  • [10] N. Dunford, Integration in general analysis, these Transactions, vol. 37 (1935), pp. 441-453. MR 1501796
  • [11] G. Fichtenholz and L. Kantorovich, Sur les opérations dans l'espace des functions bornées, Studia Mathematica, vol. 5 (1934), pp. 69-98.
  • [12] I. Gelfand, Abstrakte Funktionen und lineare Operatoren, Recueil Mathématique, (n.s.), vol. 4 (1938), pp. 235-284.
  • [13] M. Gowurin, Über die Stieltjiesche Integration abstrakter Funktionen, Fundamenta Mathematicae, vol. 27 (1936), pp. 254-268.
  • [14] H. J. Hamilton, Transformations of multiple sequences, Duke Mathematical Journal, vol. 2 (1936), pp. 29-60. MR 1545904
  • [15] T. H. Hildebrandt, On uniform limitedness of sets of functional operations, Bulletin of the American Mathematical Society, vol. 29 (1923), pp. 303-315.
  • [16] J. D. Hill, A theorem in the theory of summability, Bulletin of the American Mathematical Society, vol. 42 (1936), pp. 225-228. MR 1563274
  • [17] J. D. Hill and H. J. Hamilton, Operation theory and multiple sequence transformations, Duke Mathematical Journal, vol. 8 (1941), pp. 154-162. MR 0003827 (2:278b)
  • [18] H. Löwig, Über die Dimension linearen Räume, Studia Mathematica, vol. 5 (1934), pp. 18-23.
  • [19] E. H. Moore and H. L. Smith, A general theory of limits, American Journal of Mathematics, vol. 44 (1922), pp. 101-121.
  • [20] J. von Neumann, Zur Algebra der Funktionaloperatioren und Theorie der normalen Operatoren, Mathematische Annalen, vol. 102 (1929-1930), pp. 913-944.
  • [21] B. J. Pettis, On integration in vector spaces, these Transactions, vol. 44 (1938), pp. 277-304. MR 1501970
  • [22] R. S. Phillips, Integration in a convex linear topological space, these Transactions, vol. 47 (1940), pp. 114-145. MR 0002707 (2:103c)
  • [23] -, On linear transformations, these Transactions, vol. 48 (1940), pp. 516-541. MR 0004094 (2:318c)
  • [24] G. B. Price, The theory of integration, these Transactions, vol. 47 (1940), pp. 1-50. MR 0001442 (1:239d)
  • [25] A. E. Taylor, The weak topologies of Banach spaces, Proceedings of the National Academy of Sciences, vol. 25 (1939), pp. 438-440. MR 0000652 (1:108c)
  • [26] O. Toeplitz, Über allgemeine lineare Mittelbildungen, Prace Matematycznofizvczne, vol. 22 (1911), pp. 113-119.
  • [27] J. W. Tukey, Convergence and Uniformity in Topology, Princeton, 1940. MR 0002515 (2:67a)
  • [28] B. Vulich, Sur les methodes linéares de sommation dans les espaces abstraits, Communications of the Institute of Mathematical and Mechanical Sciences of the University of Kharkhov and of the Mathematical Society of Kharkhov, (4), vol. 15 (1938).
  • [29] J. V. Wehausen, Transformations in linear topological spaces, Duke Mathematical Journal, vol. 4 (1938), pp 157-168. MR 1546041

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006613-1
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society